# SDR FDEA201406111403

- Difficulty date: June 11, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 26,510 hours, 14,251 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5381231020100
- Condition: Cracked
- Location: Frame 44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 44  HAS A CRACK SIGNAL BETWEEN STRINGERS 25 - 26R.  REPLACED FRAME IAW SRM 51-40-21.  MAJOR REPAIR IAW GMM6-2-100.
